# SDR 96ZZZX4221

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Shaft Assy
- Part number: 3020166
- Condition: Cracked
- Location: Prop Governor
- Component: Woodward, 8210176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON GEROTOR FACE GOING OUT FROM KEYWAY CORNER.  CRACK EXTENDED THROUGH GEAR.
